Top answers from doctors based on your search:
Disclaimer

overdose on cymbalta

A 38-year-old member asked:
Dr. Nicholas Stratas
60 years experience Psychiatry
Top usual 60mgm: There has been not found to be any real benefit to more than 60 mgm. Highest studied 120 mgm. Re overdose - sluggishness, drowsiness etc, .
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Andrew Germanovich
12 years experience Pain Management
Yes: Seratonin syndrome can be fatal.
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Cymbalta: Duloxetine hydrochloride / Cymbalta doses are often 30 to 120 mg. Per Drugs.com- "fatal outcomes have been reported for acute overdoses, primarily wi ... Read More
A 48-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
A very great amount!: This is very poor suicide choice - meds for major depression are designed to be poor choices for suicide. (no surprise). They can be fatal but through ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Susan Uhrich
35 years experience Psychiatry
Overdose: Can happen with any drug, so yes, you can od on celexa (citalopram).
A 39-year-old female asked:
Dr. Harinder Gill
38 years experience Cardiology
Seroquel (quetiapine): The maximum recommended dose is 800 mg in a day.
A member asked:
Dr. Grace Akoh-Arrey
15 years experience Pharmacology
Max 400mg/day in adu: Although max dose of vistaril (hydroxyzine) is 400mg/day in adults, every one is different. Some common side effects are drowsiness, fatigue headache ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Charles Barnhart
47 years experience Psychiatry
A suicide attempt?: Are we talking about intentional od? If so, i'm assuming you're talking to therapist or psychiatrist about it. A single blast of Celexa (citalopram) o ... Read More
A 53-year-old member asked:
Dr. Suzanne Ducate
Specializes in Psychiatry
It is unlikely: Prozac (fluoxetine) is very safe in overdose and the combination with melatonin, an over the counter sleep aid/supplement would add very little risk.
A 51-year-old female asked:
Dr. Raju Indukuri
44 years experience Psychiatry
trazadone: Yes. It is a tricyclic antidepressant and very toxic on overdose to the heart.
1
1 comment
1
1 thank
A 55-year-old member asked:
Dr. Ihab Ibrahim
28 years experience Pain Management
Yes: Review max doses with your pharmacist and doctor who prescribed meds. Make sure everyone is on the same page. Sometimes we use more medicine or less d ... Read More
1
1 comment
1
1 thank
A female asked:
Dr. Kenny Chuu
11 years experience Internal Medicine
Yes: Yes, unfortunately you can. If you take a lot of it, I would say that you can overdose on almost any medication, regardless of how safe the "safety pr ... Read More
A 44-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Flexeril (cyclobenzaprine hcl) over dose: Probably not. But, that doesn't mean it can cause some significant side effects. Are you asking for yourself? Was or will this be an accident? Are ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes. Are considering: Taking an overdose? If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive y ... Read More
A 45-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: An overdose of Hydroxyzine can cause shortness of breath, dilated pupils, problems urinating, blurred vision, low blood pressure, rapid heart rate, se ... Read More
A 29-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zoloft (sertraline): If taken in excess.
A 26-year-old female asked:
Dr. Ashwin Patel
41 years experience Urgent Care
See psychiatrist now: Please call your psychiatrist or psychologist right away or go to emergency room or urgent care right now before you take any steps on your thoughts.
1
1 comment
1
1 thank
A 47-year-old female asked:
Dr. John Gaffney
24 years experience Psychiatry
Sure: These medicines do not interact with each other when taken in normal doses ... Should be fine. Hope that helps!
1
1 thank
A 46-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Ritalin/Wellbutrin: Although wellbutrin (bupropion) does not come in 20mg., i assume u meant 200mg. No dangerous interaction.
A 49-year-old member asked:
Dr. Neil Liebowitz
38 years experience Psychiatry
I've not heard of it: It is difficult to kill yourself with most of the newer antidepressants. Hallucinations may be part of the underlying illness. Many who make suicide ... Read More
A 46-year-old member asked:
Dr. Christine Forest
25 years experience Psychiatry
Call 911: If you have suicidal thoughts, best call 911 or go to the nearest emergency room. Suicidal thoughts are a medical emergency. So ask for help asap!
A 61-year-old male asked:
Dr. Jeffrey Gould
26 years experience Neurology
Confusion: Mental status changes can take place. Be sure to generate a list of all meds and herbals and street drugs to distribute to all of your physicians to m ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Various: It is possible to overdose on cymbalta (duloxetine). The effects will vary depending on several factors, such as how much Cymbalta (duloxetine) was ta ... Read More
A 56-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Yes: It causes high blood pressure, rapid heary rate, and could induce a heart attack or stroke.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month